# SDR 9503866614

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Wng 837 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE RIGHT WING LOWER SURFACE MID-SPAR CHORD (STRINGER 10) FORWARD ATTACH FLANGE WAS FOUND CORRODED AT WBL 837-840, JUST OUTBOARD OF THE NR 4 PYLON.  STRINGER IS MACHINED FROM 2024-T3511 EXTRUSION PER BAC 1506-2562.  MADE REPAIR PER EA 66-93966.
